# SDR RAIA2019082510002

- Difficulty date: August 11, 2019
- Submitted: August 25, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 53-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL BETWEEN FR 53-59 HAS CORROSION.  REMOVED AND REPLACED R/H FLOOR SILL.
